# SDR ASAA2017013019601

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 33,220 hours, 10,122 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE, COMPLETED QRH PROCEDURE.  ACFT GROUNDED.  PERFORMED SATCOM SYSTEM TEST, IAW AMM 23-15-00-730-801. TESTS OK.
